# SDR LOSA9513

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC514
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Left Wing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT RIGHT AND LEFT HYDRAULIC PRESSURE LIGHTS CAME ON IN-FLIGHT FLUCTUATING AND ZERO PSI HYDRAULIC PRESSURE, FLEW APPROXIMATELY 25 MINUTES IN THIS CONDITION.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CRACKED HYDRAULIC LINE IN LEFT WING STUB ROOT ABOVE ACM.  REPLACED LINE AND SERVICED HYDRAULIC SYSTEM.  PERFORMED ENGINE RUN-UPS AND LEAK CHECK SYSTEM.  RESULTS:  SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
